# SDR AWXA9500385

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Part number: 6591700865
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11  INSPECTION, FOUND FORWARD CARGO DOOR INSIDE CORNER OF AFT LOWER DOOR STOP CRACKED.  REPLACED WITH NEW CORNER PER SRM 51-40-02.  (M)
